| Model Number |
FIBERTAK, DOUBLOAD FW BL/W, BLK/W |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a rotator cuff repair shoulder arthroscopy a seam of the device fell off the anchor.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpacked ar-3630-1 fibertak, doub load fw bl/w, blk/w serial/batch number (b)(6) was received for investigation.The device arrived without the sutures or anchor for evaluation.The visual evaluation of the shaft and handle inserter found marks closed to the tip of the inserter.Functional testing cannot be performed as the returned device is missing components.The most likely cause of the reported and observed failure is user error, specifically improper product-specific surgical technique.